Alert archive / Georgia / Special Weather Statements in 2015

Special Weather Statement, NWS Atlanta, GA

July 21, 2015Laurens County, Treutlen County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 21, 2015, 1:54 PM EDT for Laurens County, Treutlen County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 21, 2015, 1:54 PM EDT (17:54 UTC)
Expired
Jul 21, 2015, 2:30 PM EDT
In force
36 min
Issued by
NWS Atlanta, GA

Counties Laurens County, GA, Treutlen County, GA

The radar

The Robins AFB radar (KJGX), 69 km from the middle of the area, began a volume at 17:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.9 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1213 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1213 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
1086 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

482 
WWUS82 KFFC 211754
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
154 PM EDT TUE JUL 21 2015
 
GAZ085-097-098-211830-
JOHNSON GA-LAURENS GA-TREUTLEN GA-
154 PM EDT TUE JUL 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...LAURENS AND TREUTLEN
COUNTIES UNTIL 230 PM EDT...

AT 154 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
LINE OF STRONG THUNDERSTORMS EXTENDING FROM WEST OF ADRIAN TO NEAR 
RENTZ...AND MOVING EAST AT 30 MPH.

  HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL AND FREQUENT 
           LIGHTNING. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. 

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SOPERTON...ADRIAN...CADWELL...RENTZ...GILLIS SPRINGS...ROCKLEDGE...
BARNHILL...LOTHAIR...ORLAND...ORIANNA...MINTER...BLACKVILLE...SCOTT
AND LOWERY.

LAT...LON 3229 8268 3231 8272 3225 8279 3232 8307
      3252 8289 3259 8274 3259 8258 3258 8259
      3256 8259 3253 8257 3253 8259 3252 8260
      3252 8262 3251 8264 3250 8250 3247 8244
TIME...MOT...LOC 1754Z 275DEG 25KT 3254 8272 3237 8293 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 21, 1:21 PM EDT, 33 minutes earlier.

Area forecast discussion, Jul 21, 1:21 PM EDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
121 PM EDT TUE JUL 21 2015

.PREV DISCUSSION... /ISSUED 735 AM EDT TUE JUL 21 2015/

SHORT TERM /TODAY THROUGH WEDNESDAY/...
THE UPPER RIDGE OVER THE TX/LA REGION WILL GRADUALLY SLIDE WESTWARD
DURING THE SHORT TERM AS A TROUGH DEEPENS INTO THE GREAT LAKES AREA.
THIS WILL PUT THE FORECAST AREA INTO A MORE NORTHWEST FLOW ALOFT
ESPECIALLY BY WEDNESDAY. EXPECTING DIURNAL THUNDERSTORMS AGAIN THIS
AFTERNOON BUT WITH LITTLE TO FOCUS THEM. THE SURFACE BOUNDARY
CURRENTLY IN THE OH VALLEY REGION SHOULD DRIFT INTO NORTH GA ON
WEDNESDAY AS HEIGHTS FALL ALOFT. NOT SURE AT THIS TIME HOW FAR INTO
THE FORECAST AREA THIS BOUNDARY WILL GET. MODELS INDICATE THERE MAY
BE A SHORT WAVE ON THIS BOUNDARY THAT COULD AFFECT US
WEDNESDAY...AND SPC HAS INCLUDED A PORTION OF THE AREA IN A MARGINAL
RISK. FOR NOW...CHANCE POPS LOOK OKAY FOR TODAY AND AGAIN WEDNESDAY
AREA WIDE. SOME STORMS MAY LINGER INTO THE OVERNIGHT HOURS TONIGHT.

EXPECTING CONTINUED HOT WEATHER TODAY. HAVE ISSUED A HEAT ADVISORY
GENERALLY ALONG AND SOUTH OF A LINE FROM LA GRANGE TO MONTICELLO TO
WARRENTON. THERE MAY BE MORE CLOUDINESS AND MORE CONVECTION ON
WEDNESDAY...SO HAVE FORECAST THE MAX TEMPERATURES A FEW DEGREES
LOWER IN MOST AREAS. WILL LET NEXT SHIFTS TAKE A LOOK AT ANY
POSSIBILITY OF A HEAT ADVISORY FOR WEDNESDAY.

41

LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
GFS AND THE EUROPEAN MODELS ARE FAIRLY CONSISTENT STARTING THE LONG
TERM WITH WNW UPPER LEVEL FLOW AND A NEARLY STATIONARY FRONT ACROSS
THE N TO CENTRAL GA AREA. THE FRONT SEEMS TO MEANDER ACROSS THE AREA
THROUGH THE LONG TERM AS THE UPPER FLOW BECOMES MORE NNW FRIDAY AND
THROUGH THE WEEKEND. THE UPPER FLOW COULD BE FAIRLY ACTIVE WITH SHORT
WAVE ACTIVITY UNTIL IT BECOMES MORE NORTHERLY BY THE WEEKEND.
THE GFS AND EUROPEAN START TO DIFFER BY SUNDAY WITH THE GFS NOSING IN
MORE OF AN UPPER RIDGE FOR N GA AND THE EUROPEAN MORE OF AN EASTERN
SEABOARD TROUGH AND THIS CONTINUES THROUGH MONDAY.
GENERALLY EXPECT MAINLY AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS EACH DAY. THIS PATTERN WILL HELP LOWER DAYTIME
HIGHS AND ASSOCIATED HEAT INDEX VALUES TOWARD WEEKS END.

FORECAST TEMPERATURES ARE RUNNING NEAR TO A FEW DEGREES ABOVE
NORMAL DURING THE LONG TERM PERIOD.

BDL

&&

.AVIATION...
18Z UPDATE...
MAJORITY OF THE TSRA FIRING OVER SOUTHERN SECTIONS OF THE
AREA...TO THE SOUTH OF EVEN MCN AND CSG. ADDITIONAL ISOLATED SHRA
JUST SOUTH OF ATL BUT DO NOT EXPECT IT TO AFFECT THE AIRFIELD.
ADDITIONAL STORMS EXPECTED TO FIRE THROUGH THIS AFTERNOON
REQUIRING A TEMPO INITIALIZED AT 19Z. WILL GO AHEAD AND INCLUDE
PROB30 AS WELL FOR ATL WHICH LOOKS TO HAVE MORE CONCENTRATED
ACTIVITY FOR WED AFTERNOON.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM ON TSRA POTENTIAL AND TIMING.
HIGH ON REMAINING ELEM

DEESE

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD...
CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...HANCOCK...HARRIS...
HOUSTON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR...
LAURENS...MACON...MARION...MERIWETHER...MONROE...MONTGOMERY...
MUSCOGEE...PEACH...PIKE...PULASKI...PUTNAM...SCHLEY...STEWART...
SUMTER...TALBOT...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TROUP...
TWIGGS...UPSON...WARREN...WASHINGTON...WEBSTER...WHEELER...
WILCOX...WILKINSON.

&&

SHORT TERM...DEESE
LONG TERM....DEESE
AVIATION...DEESE
Hazardous weather outlook, Jul 21, 4:45 AM EDT, 9 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
445 AM EDT TUE JUL 21 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-221000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
445 AM EDT TUE JUL 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND
CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

HEAT ADVISORY IN EFFECT FOR MUCH OF CENTRAL GEORGIA THIS AFTERNOON.
ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON
INTO THE EVENING.

WEATHER HAZARDS EXPECTED...
MAX HEAT INDICES OF 103 TO 109 CAN BE EXPECTED. REFER TO THE
HEAT ADVISORY /ATLNPWFFC/ FOR MORE INFORMATION.

GUSTY WINDS...FREQUENT LIGHTNING AND BRIEF HEAVY RAINFALL...CAN BE
EXPECTED WITH ANY STRONG THUNDERSTORMS. ISOLATED STORMS COULD
PRODUCE DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

HEAT INDICES OF 105 OR GREATER WILL BE POSSIBLE OVER PORTIONS OF
CENTRAL GEORGIA ON WEDNESDAY.

ISOLATED STRONG THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND
EVENING HOURS MOST EVERY DAY. GUSTY WINDS...FREQUENT LIGHTNING AND
BRIEF HEAVY RAINFALL WILL BE THE MAIN HAZARDS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 21, 12:50 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1250 PM EDT TUE JUL 21 2015

GAZ083-084-093-095>097-105-107-211730-
TWIGGS GA-BLECKLEY GA-WILKINSON GA-MACON GA-LAURENS GA-HOUSTON GA-
DOOLY GA-PULASKI GA-
1250 PM EDT TUE JUL 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR TWIGGS...BLECKLEY...WILKINSON...
MACON...LAURENS...HOUSTON...DOOLY AND PULASKI COUNTIES UNTIL 130 PM
EDT...

AT 1248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM MONTROSE TO NEAR
DOOLING...AND MOVING EAST AT 20 MPH.

  HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL AND FREQUENT
           LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DUBLIN...PERRY...COCHRAN...HAWKINSVILLE...OGLETHORPE...UNADILLA...
MONTEZUMA...EAST DUBLIN...DUDLEY...BYROMVILLE...PINEHURST...
DANVILLE...MONTROSE...LILLY...ALLENTOWN...DOOLING...FOUNTAINVILLE...
GROVANIA...THE OCMULGEE PUBLIC FISHING AREA AND ROYAL.

LAT...LON 3228 8418 3269 8316 3262 8270 3244 8316
      3245 8318 3241 8323 3210 8396
TIME...MOT...LOC 1648Z 270DEG 15KT 3258 8316 3226 8396
Special weather statement, Jul 21, 1:19 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
119 PM EDT TUE JUL 21 2015

GAZ095-096-104>107-211800-
BLECKLEY GA-SUMTER GA-CRISP GA-HOUSTON GA-DOOLY GA-PULASKI GA-
119 PM EDT TUE JUL 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR BLECKLEY...SUMTER...CRISP...
HOUSTON...DOOLY AND PULASKI COUNTIES UNTIL 200 PM EDT...

AT 118 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR HAWKINSVILLE TO
LESLIE TO NEAR SMITHVILLE...AND MOVING SOUTHEAST AT 10 MPH.

  HAZARD...WINDS UP TO 40 MPH...UP TO PENNY SIZED HAIL AND FREQUENT
           LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CORDELE...COCHRAN...HAWKINSVILLE...VIENNA...UNADILLA...BYROMVILLE...
PINEHURST...LESLIE...LILLY...DOOLING...DESOTO...COBB...SUMTER...
LAMAR...HARTFORD...PULASKI STATE PRISON...RICHWOOD...GROVANIA AND
THE OCMULGEE PUBLIC FISHING AREA.

LAT...LON 3185 8394 3187 8393 3191 8392 3192 8434
      3187 8434 3199 8444 3201 8444 3202 8417
      3243 8371 3244 8328 3225 8337 3212 8354
      3212 8361 3207 8361
TIME...MOT...LOC 1718Z 304DEG 11KT 3235 8353 3196 8411 3194 8434
Special weather statement, Jul 21, 1:45 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
145 PM EDT TUE JUL 21 2015

GAZ096-097-105>109-211830-
DODGE GA-BLECKLEY GA-LAURENS GA-CRISP GA-WILCOX GA-DOOLY GA-
PULASKI GA-
145 PM EDT TUE JUL 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR DODGE...BLECKLEY...LAURENS...
CRISP...WILCOX...DOOLY AND PULASKI COUNTIES UNTIL 230 PM EDT...

AT 145 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM SOUTHEAST OF COCHRAN TO
NEAR PINEVIEW TO NEAR DESOTO...AND MOVING EAST AT 25 MPH.

  HAZARD...WINDS UP TO 40 MPH...UP TO PENNY SIZED HAIL AND FREQUENT
           LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CORDELE...EASTMAN...ABBEVILLE...ROCHELLE...ARABI...PINEVIEW...
RHINE...CHAUNCEY...PITTS...UNION...ANTIOCH CHURCH...CEDAR CREEK...
POPE CITY...OCMULGEE BANKS...OWENSBORO...SEVILLE...GRESSTON...
RAINES...DUBOIS AND TREMONT.

LAT...LON 3180 8381 3184 8386 3185 8394 3191 8392
      3210 8359 3237 8332 3226 8278 3220 8286
      3220 8288 3219 8287 3214 8293 3215 8294
      3201 8310 3185 8347 3185 8361 3180 8361
TIME...MOT...LOC 1745Z 291DEG 23KT 3229 8327 3214 8347 3189 8402
Special weather statement, Jul 21, 1:54 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
154 PM EDT TUE JUL 21 2015

GAZ085-097-098-211830-
JOHNSON GA-LAURENS GA-TREUTLEN GA-
154 PM EDT TUE JUL 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...LAURENS AND TREUTLEN
COUNTIES UNTIL 230 PM EDT...

AT 154 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM WEST OF ADRIAN TO NEAR
RENTZ...AND MOVING EAST AT 30 MPH.

  HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL AND FREQUENT
           LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SOPERTON...ADRIAN...CADWELL...RENTZ...GILLIS SPRINGS...ROCKLEDGE...
BARNHILL...LOTHAIR...ORLAND...ORIANNA...MINTER...BLACKVILLE...SCOTT
AND LOWERY.

LAT...LON 3229 8268 3231 8272 3225 8279 3232 8307
      3252 8289 3259 8274 3259 8258 3258 8259
      3256 8259 3253 8257 3253 8259 3252 8260
      3252 8262 3251 8264 3250 8250 3247 8244
TIME...MOT...LOC 1754Z 275DEG 25KT 3254 8272 3237 8293

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 8:06 PM EDTSpecial Weather StatementFFCPolk24 min
Jul 20, 8:15 PM EDTSpecial Weather StatementFFCCobb30 min
Jul 20, 8:44 PM EDTSpecial Weather StatementFFCCobb, Fulton31 min
Jul 20, 9:14 PM EDTSpecial Weather StatementFFCDeKalb31 min
Jul 21, 3:53 AM EDTHeat AdvisoryFFCBaldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 40 more15 hr
Jul 21, 12:50 PM EDTSpecial Weather StatementFFCBleckley, Houston40 min
Jul 21, 1:09 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens51 min
Jul 21, 1:19 PM EDTSpecial Weather StatementFFCBleckley, Dooly, Pulaski41 min
Jul 21, 1:45 PM EDTSpecial Weather StatementFFCCrisp, Dodge, Wilcox45 min
Jul 21, 2:25 PM EDTSpecial Weather StatementFFCCrisp, Dodge, Treutlen, Wheeler, Wilcox65 min
Jul 21, 2:28 PM EDTSpecial Weather StatementFFCPaulding, Polk47 min
Jul 21, 2:31 PM EDTSpecial Weather StatementFFCStewart, Webster44 min
Jul 21, 2:50 PM EDTSpecial Weather StatementFFCFannin40 min
Jul 21, 2:59 PM EDTSpecial Weather StatementFFCCobb, Douglas, Fulton46 min
Jul 21, 3:10 PM EDTSpecial Weather StatementFFCMontgomery, Telfair, Toombs50 min
Jul 21, 3:13 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton, Paulding27 min
Jul 21, 3:24 PM EDTSpecial Weather StatementFFCFannin51 min
Jul 21, 3:28 PM EDTSpecial Weather StatementFFCDeKalb32 min
Jul 21, 3:43 PM EDTSpecial Weather StatementFFCDeKalb, Fulton32 min
Jul 21, 3:52 PM EDTSpecial Weather StatementFFCWalker, Whitfield23 min
Jul 21, 3:56 PM EDTSpecial Weather StatementFFCTowns, Union34 min
Jul 21, 4:04 PM EDTSpecial Weather StatementFFCClayton, DeKalb26 min
Jul 21, 4:08 PM EDTSpecial Weather StatementFFCChattooga, Gilmer, Gordon, Murray, Pickens, Walker and 1 more52 min
Jul 21, 4:22 PM EDTSpecial Weather StatementFFCLumpkin, White38 min
Jul 21, 4:25 PM EDTSpecial Weather StatementFFCButts, Henry, Newton, Rockdale, Spalding50 min
Jul 21, 4:46 PM EDTSpecial Weather StatementFFCMorgan44 min
Jul 21, 4:51 PM EDTSpecial Weather StatementFFCCherokee39 min
Jul 21, 4:54 PM EDTSpecial Weather StatementFFCDawson, Gilmer, Pickens51 min
Jul 21, 5:27 PM EDTSpecial Weather StatementFFCBartow, Cherokee48 min
Jul 21, 5:31 PM EDTSpecial Weather StatementFFCForsyth, Hall, Lumpkin44 min
Jul 21, 6:07 PM EDTSpecial Weather StatementFFCBarrow, Forsyth, Gwinnett38 min
Jul 21, 6:44 PM EDTSpecial Weather StatementFFCClarke, Jackson, Oconee, Oglethorpe46 min
Jul 21, 7:22 PM EDTSpecial Weather StatementFFCOglethorpe38 min

Nearby

Special Weather Statements in Georgia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.